Welcome to Health Care Magic.
I have gone through your query.
Chest congestion can be caused by post nasal drip
Based on the treatment prescribed by your doctor, he is treating it is as Asthma.
Do not worry. The omnicortil dose prescribed by your doctor is appropriate for her age and is not high.
No tapering is usually required as it is short course steroid therapy and i would not affect her growth.
Yes there will be side effects on using Omnacortil
,but you need not panic as these side effects are usually seen on long term usage.
You can continue the treatment as prescribed but i would like to advice some change regarding the cough syrup. Use a syrup combination of a decongestant, bronchodilator
and a mucolytic.
If your child does not get relieved with this then an alternate diagnosis has to be thought of like bronchitis or pneumonia or post nasal discharge
( as i have mentioned earlier).
If it were to be Bronchitis or Pneumonia taking antibiotics along with the cough syrup ( Combination of bronchodilator, decongestant and mucolytic) has to be used.
There is nothing wrong in taking a second opinion
. It is up to you decide whether to see another doctor.
Wish your kid a speedy recovery